# SDR SWIA201335269

- Difficulty date: November 1, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 24,864 hours, 14,750 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RT SIDE SEAT RAIL FS517.  C-CHECK REPAIRED RT SIDE SEAT RAIL AT FS517,  BY BLENDING THE DISCREPANT AREAS AT LOCATION TE IAW REO.
